# SDR CA160219006

- Difficulty date: July 29, 2014
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 601R31146
- Condition: Cracked
- Location: Fuselage
- Part time: 30,605 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  FOUND CRACKS LOCATED ON PRESSURE FLOOR STRUCTURE BS 461.5 BETWEEN RBL 9 AND LBL 9
